# SDR 95ZZZX1960

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED THE LANDING GEAR WOULD BLOW THE CIRCUIT BREAKER WHEN SELECTED TO EXTEND.  GEAR LOWERED MANUALLY AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED LANDING GEAR CONTROL HANDLE, THE CIRCUIT BREAKER, AND REPAIRED A BROKEN WIRE.
